# SDR UPS00832923

- Difficulty date: May 31, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FWD LWR CARGO PIT AT FS 70 DOOR LWR FRAME IS CORRODED ON LWR FLANGE.  REMOVED ANGLE, FAB NEW ANGLE IAW DAC DWG 5613064.  ALODINED AND PRIMED IAW 51-1-8.  INSTALLED ANGLE IAW DC8 SRM 51-1-20.
